# SDR UPS07850929

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK AT STA 1380-1400 BL 0 IS CORRODED OUT OF LIMITS.  CUT OUT CORRODED SEAT TRACK FROM STA 1380-1400 BL 0 IAW SRM 53-02-03 -0 FIG 006D.  INSTALLED 4 HOLE SEAT TRACK PLUG AT STA 1380-1400 BL 0 IAW SRM 51-3-0.
